Anyone Take Micrnor BCP? Side Effects?
I know there are some side effects but geesh. Ive been on Micronor for about 3 months and my periods are sooo erradic One month it was 35 days and the next was just 14 days after the first cycle (and im talking FULL flow and still going)...
Its also giving me terrible Acne....YUCK!!
I know side effects are common and i also have PCOS which im sure doesnt help...but all other "combined" BCP make me naseous and give me terrible headaches!!
DH refuses to have a Vasectomy ((and im SURE we are done))
Just curious if anyone else has these horrible side effects on it...
I have 3 month script left but i dunno if i want to keep taking it.. and my GYN cant see me for 2 months (booked solid)...
I dont want to use condoms (HATE THEM))....but dont want the side effects either?
Anyone have luck with VCF Films ??? The Foam makes my DH's privates BURN like crazy and he said NEVER again!!
|All times are GMT -6. The time now is 10:05 PM.|
Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.